A Commutativity Theorem for Hermitian Operators.

H.R. Dowson; T.A. Gillespie; P.G. Spain

Mathematische Annalen (1976)

  • Volume: 220, page 215-218
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dowson, H.R., Gillespie, T.A., and Spain, P.G.. "A Commutativity Theorem for Hermitian Operators.." Mathematische Annalen 220 (1976): 215-218. <http://eudml.org/doc/162822>.

author = {Dowson, H.R., Gillespie, T.A., Spain, P.G.},
journal = {Mathematische Annalen},
pages = {215-218},
title = {A Commutativity Theorem for Hermitian Operators.},
url = {http://eudml.org/doc/162822},
volume = {220},
year = {1976},

AU - Dowson, H.R.
AU - Gillespie, T.A.
AU - Spain, P.G.
TI - A Commutativity Theorem for Hermitian Operators.
JO - Mathematische Annalen
PY - 1976
VL - 220
SP - 215
EP - 218
UR - http://eudml.org/doc/162822
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.